# SDR 99ZZZX440

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 540998
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB, NR 3 ENGINE FIRE DETECTION LIGHT REMAINED ILLUMINATED.  ENGINE SHUT DOWN AFTER PERFORMING CHECK LIST ITEMS.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT.  COMPANY MAINTENANCE DISCOVERED THE 13TH STAGE BLEED LINE SEPARATED AT 'T' (WELD AREA RUPTURED).
